... going, my hair falling out, I shake, can't remember events, extremely depressed. Any ony else having these problems? I'm only a 40 year old female and I am very depressed about losing my hair, eyesight and mind. Need something that won't do this. Please help.
Both the Neurontin and the Topamax can cause problems with the eyes and hair loss (alopecia). The Topamax is most likely causing the shakiness. The depression suggests you need to have an adjustment to your dosage of Wellbutrin.
I highly recommend you discuss all these side effects with the prescribing doctor and get them addressed asap. The eye problems could be very serious. The depression is not something to ignore. The hair loss at your age and gender is disconcerting to say the least. There are many other drugs the doctor could prescribe that don't have the serious side effects you are experiencing. Do address these issues with the doctor soon.
Wishing you the very best,
The topamax is probably also causing the loss of memory, you need to tell doctor of all these symptoms, and possibly change doctors if it is not agreed that you need a dose adjustment or change of meds. If you will run these meds past a pharmacist, they can tell you if they interact badly, and which meds are causing which problems. That is an awfully high dose of Klonopin on a regular basis, it could actually be causing some depression if you have been on it at this dose for a while, but it should be tapered off of. Benzos can cause seizures if suddenly stopped or improperly tapered off of.
I believe you need to look into antidepressants further too. I can share that I take the antidepressant Pristiq and other than the initial side effects of some minor nausea and headache, I have had great success with it. There are other antidepressants that might be worth investigating also. Some of these help with anxiety along with the depression such as Paxil, Zoloft and Celexa. There are so many to choose from but that is a few.
I think once you are off the neurontin and klonopin you will find that some of the side effects such as the alopecia and vision disturbances will subside, if not then I would question the topamax.
I recommend you get off the neurontin and klonopin first then try a new antidepressant. The antidepressant may cause some side effects but they generally go away within a week or two and I have not heard of alopecia or vision problems as a common side effect of these, not like it is with the neurontin, klonopin and Topamax.
Good luck and keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started Topamax 3 wks ago 100 mg bid having terrible hostility, mood changes, anxiety, depression?
Posted 17 Oct 2009 • 2 answers
Posted 31 Mar 2013 • 3 answers
Posted 10 Sep 2013 • 3 answers
Posted 30 Aug 2015 • 1 answer
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 2 answers